PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 65(79), pp. 1--7 (1999)
A first order probability logic - $LP_Q$
M. Ra\v skovi\'c and Z. Ognjanovi\'cPrirodno-matemati\v cki fakultet, Kragujevac, Yugoslavia and Matemati\v cki institut SANU, Beograd, Yugoslavia
Abstract: A conservative extension of the classical first order logic which allows making statements about probability is introduced. Some classes of probability models are described. An infinitary axiomatic system which is sound and complete with respect to these classes of models is given.
Classification (MSC2000): 03B48
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts